# SDR DALA2015052703464

- Difficulty date: May 23, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 43,232 hours, 14,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY ESCAPE PATH LIGHTS 41-45 INOPERATIVE.  FOUND FUSE BLOWN AT M736 POWER SUPPLY.  REPAIRED SAME EMERGENCY ESCAPE PATH LIGHT 41-45, OPS OK.  ALL WORK ACCOMPLISHED IAW AMM 33-51.
